# SDR SWI2023F00424

- Difficulty date: August 8, 2023
- Submitted: October 6, 2023
- Operation: Air carrier
- Aircraft: N728SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10192
- Aircraft time: 48,212 hours, 31,660 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Fitting
- Part number: SH670318403
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR (AIRCRAFT SIDE) CLOSING FITTING P/N-SH670-31840-3 IS CORRODED. F.S.314.00 FLOOR AREA. (MARKED WITH GREEN TAPE)     (C-CHECK RO 10/4/2023)    BLENDED CLOSING FITTING AT F.S.314.00 FLOOR AREA. REF CRJ700 SRM 51-21-06-001-001-A01.   DAMAGE FOUND TO BE OUT OF LIMITS.   REF CRJ700 SRM 53-21-23-101-001-A01.   INSTALLED NEW FITTING REF:   CRJ700 SRM 51-42-06-001-001-A01 AND DWG. SH670-31810 REV AE.  SKY CARD 51-900-1002 COMPLETED.
